| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 5
Volume 45 Number 4
Volume 45 Number 3
Volume 45 Number 2
Volume 45 Number 1
Volume 44 Number 6
Earlier issues
Volume 44 Number 5 Volume 44 Number 6 Volume 45 Number 1

previous article next article 1

Research articles

ScienceAsia 44(2018): 413-421 |doi: 10.2306/scienceasia1513-1874.2018.44.413


Endpoint estimates for the commutators of strongly singular integral operators


Huihui Zhanga, Xiao Yua,*, Xiaomei Wub

 
ABSTRACT:     In this paper, we give sufficient and necessary conditions for the endpoint estimates of the commutators generated by the strongly singular integrals and the BMO function on the extreme case.

Download PDF

38 Downloads 338 Views


a College of Mathematics and Computer Science, Shangrao Normal University, 401 Zhimin St., Xinzhou Dist., Shangrao 334001, Jiangxi Prov., P.R. China
b College of Xingzhi, Zhejiang Normal University, 688 Yingbin St., Wucheng Dist., Jinhua 321004, ZheJiang Prov., P.R. China

* Corresponding author, E-mail: yx2000s@163.com

Received 26 Aug 2017, Accepted 24 Aug 2018